MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 22X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305763
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter facility: the user facility address is not available, the corporate headquarters information was used instead.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that one needle eclipse 22x1-1/2 rb has been found with the safety mechanism detaching.The following has been provided by the initial reporter: it was reported that a needle guard that fell off an eclipse needle.I received of a report of a needle guard that fell off an eclipse needle.They have retained the device.Needle guard fell off of needle while administering medication.Bd eclipse needle 22 g x 1.5 mm x 40 mm needle; manufactured by bd; lot #: 8333651; exp 11/30/2023.Name of device/supply/implant involved: bd eclipse needle.Name of manufacturer : bd.
 
Event or Problem Description
It has been reported that one needle eclipse 22x1-1/2 rb has been found with the safety mechanism detaching.The following has been provided by the initial reporter: it was reported that a needle guard that fell off an eclipse needle.I received of a report of a needle guard that fell off an eclipse needle.They have retained the device.Needle guard fell off of needle while administering medication.Bd eclipse needle 22 g x 1.5 mm x 40 mm needle; manufactured by bd; lot #: 8333651; exp 11/30/2023.Name of device/supply/implant involved: bd eclipse needle name of manufacturer : bd.
 
Additional Manufacturer Narrative
Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Additional Manufacturer Narrative
Correction: added date of event and facility address.The following information has been updated: b.3.Date of event: (b)(6) 2019.E.1.Initial reporter phone#: (b)(6).E.1.Initial reporter address 1: (b)(6).E.1.Initial reporter city: (b)(6).E.1.Initial reporter state: (b)(6).E.1.Initial reporter zip: (b)(6).H3 other text : see h.10.
 
Event or Problem Description

Brand Name
NEEDLE ECLIPSE 22X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
brett wilko
9450 south state street
sandy, UT 84070
8015652341
MDR Report Key9106613
Report Number8041187-2019-00747
Device Sequence Number2131432
Product Code FMI
UDI-Device Identifier30382903057635
UDI-Public30382903057635
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Catalogue Number305763
Device Lot Number8333651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/05/2019
09/05/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date09/26/2019
10/10/2019
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown